Adults and children over 12 years: pour the contents of one sachet into a mug and fill with hot, but not boiling, water. Stir until dissolved. Take one sachet per dose. Do not use more than one sachet per dose. The dose may be repeated every 4 to 6 hours as necessary. Do not take more than 4 sachets in 24 hours. Do not use in children 12 years and under. Do not use for more than a few days at a time; do not give to children over 12 years or to adolescents for more than 48 hours without medical advice.
Warnings: This product contains paracetamol. Do not take with any other product containing paracetamol. Do not exceed the stated dose. Taking more than the recommended dose can cause serious liver damage - if an overdose is taken or suspected, ring the National Poisons Centre on 0800 764 766 or go to hospital straight away even if you feel well. Not for children 12 years and under. Because this product contains a decongestant, see your doctor or pharmacist before use if you have high blood pressure, heart problems, an overactive thyroid, diabetes, glaucoma or prostate problems, or if you are taking antidepressants or any other medicine. Ask your doctor or pharmacist before use if you are pregnant or breastfeeding. This product may cause sleeplessness. Contains aspartame, a source of phenylalanine. If symptoms persist, worsen or are accompanied by a high fever, see your doctor. Use only as directed - incorrect use could be harmful. Keep out of reach of children.